Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 10:28:39 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642888
  • Total Topics: 48909
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Problem with meds o rcould this be a neurological issue  (Read 885 times)

0 Members and 1 Guest are viewing this topic.

Offline camille07

  • Member
  • Posts: 570
Problem with meds o rcould this be a neurological issue
« on: May 16, 2010, 08:39:26 AM »
Hello-

I been feeling really bad lately.  I've have extreme weakness in my arms and legs everyday.  Not a strength issue but walking or getting a cup of coffee my arms feel really tired.  Walking up and down stairs seems to take a lot out of my legs.  I have tingling some extremities.   Would my meds start doing this gradual?  I've been on them for a year and a half?  I am taking truvada, norvir, and reyataz.  Numbers are undetectable and in the 700s with a high cd4 %.

I had an mri of my brain (5 years ago and then recently ) in addition to the spine.  They found 3 lesions that I had 5 years ago.  Nothing changed since the original mri and also had a spinal tap at that original time to rule out MS.  The spine showed two herniated discs which the doctor seems to believe is causing my problems.  But I wanted to double check here.

Also, what anti inflammatory can I take since I've been reading that it interferes with my truvada.  I'm currently taking vicodin for pain and ativan which is giving me some relief.

Thanks for your thoughts.

Camms

Offline tednlou2

  • Member
  • Posts: 4,972
Re: Problem with meds o rcould this be a neurological issue
« Reply #1 on: May 17, 2010, 12:08:12 AM »
I am definitely not an expert on HIV meds---in fact, I'm still learning about most stuff.  I will be interested to hear responses from others as that is the regimen I'm suppose to start when the time comes.

I can say I've had herniated discs.  I had surgery on the L4, L5, and S1 discs.  I had pain shooting down my leg and into my feet.  My right hand would often go numb.  Even after several years, I still have that shooting pain and feet tingles.  At one point, I started dropping things often.  I can't tell you the number of sodas or beers I dropped.  They would just fall out of my hand.  That problem has gone away.  However, I'm having the pain again.  I've had an issue with my left shoulder blade area hurting, but I've also been having to carry my 14 year-old dog up the stairs as she can't do it.  I think that is causing my pain and tinglies now.

I would bet, and hope, this is your problem too.  I'm glad your brain scan showed things hadn't changed.  I don't know about anti-inflammatories.  I take Lorcet 10 for pain when needed--same thing as Vicodin.  Keep us posted on what you find out and I hope you get better soon. 

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,974
Re: Problem with meds o rcould this be a neurological issue
« Reply #2 on: May 17, 2010, 04:34:49 AM »
Camms, first, we miss you in the ladie's section.

I'm on Truvada/Isentress, and I take Ibuprofen 600 mgs 2-3 x a day.  I know I'm gonna probably take some shit for this, since I've read here before (can't remember who posted it) that Ibuprofen is not good with Truvada.  But, I've been on ibuprofen for years, and it's never caused any discord with me.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Hellraiser

  • Member
  • Posts: 4,136
  • Semi-misanthropic
Re: Problem with meds o rcould this be a neurological issue
« Reply #3 on: May 17, 2010, 12:49:00 PM »
Camms, first, we miss you in the ladie's section.

I'm on Truvada/Isentress, and I take Ibuprofen 600 mgs 2-3 x a day.  I know I'm gonna probably take some shit for this, since I've read here before (can't remember who posted it) that Ibuprofen is not good with Truvada.  But, I've been on ibuprofen for years, and it's never caused any discord with me.

A lot of us have talked about the harshness on your kidneys and liver, but as long as your doctor knows and he's checking your organ functionality regularly you should be fine Betty.  I'm a little bit leery of using NSAIDs on a daily basis but I have no problem if I'm in pain popping some.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.